# SDR 9WGA2020091644201

- Difficulty date: September 15, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N542KD
- Make and model: Doug MD-11F
- Aircraft serial: 48542
- Aircraft time: 70,295 hours, 14,119 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENG OIL SMELL AND SMOKE IN COCKPIT AIR RETURN, PACK 2 DISAG.
